# SDR YENA201703050156

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 30,935 hours, 19,350 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 66536103
- Part serial: L5075
- Condition: Unserviceable
- Location: Cabin
- Part time: 25,971 hours, 16,152 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK-BTV. LIFE RAFT PULL CORD TYPE ROPE THAT IS CORDED IS UNRAVELED AND HANGING DOWN TO THE FLOOR. PROTECTOR UN-FASTENED; REMOVED AND REPLACED LIFE RAFT AS PER AMM 25-66-01.
